We all know that the COVID-19 Vaccine is still in its trial phase and some people have experienced major side effects. Now, we have another potential victim of it. A double vaccinated 13-year old from New Jersey had suddenly died with an “unexplainable cardiac arrest while playing with his friends”. This was according to a Facebook post from his father that has since been deleted. Jack Thomas O’Drain suffered a sudden cardiac arrest on New Year’s Eve and was on life support in Children’s Hospital in Philadelphia. He passed away on Tuesday. Jack Thomas O’Drain’s burial will be held on Monday, January 10th.
The news about the boys sudden cardiac arrest has been linked to the COVID-19 vaccine by several people on social media, although we don't officially know why he had a cardiac arrest, but it seems like lots of children are having serious heart conditions all of a sudden.
On June 6, 2021, his mother posted on a photo of him showing a thumbs up after receiving his second shot on Facebook.
According to CDC officials, the COVID-19 Vaccine has been linked to cases of vaccinated children having cases of myocarditis - the inflammation of the heart muscle.